RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 2012, Issue 6, Pages 24–29 (Mi vyurm102)  

Mathematics

A one-type control problem with a convex goal in case of disturbance

V. I. Ukhobotov, D. V. Gushchin

Chelyabinsk State University

Abstract: The authors analyze a one-type problem of positioning of a phase point at a preset time on the convex closed set with minimization of an integral of the convex by standards of control function. There is a disturbance in motion equations; the quantity of its norm is less than the predetermined number. The problem is analyzed within the theory of differential games. The authors prove the existence of an optimal control and give the algorithm of its plotting.

Keywords: differential game, control, alternating integral.

Full text: PDF file (282 kB)
References: PDF file   HTML file
UDC: 519.857
Received: 19.12.2011

Citation: V. I. Ukhobotov, D. V. Gushchin, “A one-type control problem with a convex goal in case of disturbance”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 2012, no. 6, 24–29

Citation in format AMSBIB
\Bibitem{UkhGus12}
\by V.~I.~Ukhobotov, D.~V.~Gushchin
\paper A one-type control problem with a convex goal in case of disturbance
\jour Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.
\yr 2012
\issue 6
\pages 24--29
\mathnet{http://mi.mathnet.ru/vyurm102}


Linking options:
  • http://mi.mathnet.ru/eng/vyurm102
  • http://mi.mathnet.ru/eng/vyurm/y2012/i6/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:101
    Full text:34
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019